# SDR ASOA201002017

- Difficulty date: December 24, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 21,103 hours, 18,693 cycles
- Engine: Ge CF34*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, MLG DISAGREE MESSAGE ILLUMINATED WITH LT & RT MLG SHOWING UP & WHITE, NLG INDICATING RED HASH MARKED BOX. ACFT RETURNED TO DEPARTURE.  EMERGENCY DECLARED.  C/W FUNCTIONAL TEST OF NOSE WHEEL STEERING SYS IAW AMM 32-51-00.  REMOVED NLG SHOCK STRUT ASSY,  INSTALLED NLG SHOCK STRUT ASSY.  INSTALLED NLG LT TRUNNION PIN, & INSTALLED  NLG RT TRUNNION PIN IAW AMM 32-21-01.  INSTALLED  NLG SWIVEL ASSY TO GREASE INSERT & ELECTRO HYD MODULE,  RECONNECTED NLG BOTTOM DRAG BRACE TO NLG SHOCK STRUT, RECONNECTED NLG EXTENSION/RETRACTION ACTUATOR ON NLG SHOCK STRUT.  ATTACHED DISCONNECTED NLG CONTROL ROD TO NLG SHOCK STRUT.  CONNECTED NLG ELECTRICAL CONNECTOR P62, P4GC, P63 & ALL RELECTED ELECTRICAL CONNECTORS ALL IAW AMM 32-21-01 .  LUBRICATE NLG IAW AMM 12-20-32-640-801.   PRESSURIZED SHOCK STRUT WITH NITROGEN IAW AMM 12-12-32.  BLEED HYD SYS NR 3 IAW AMM 29-10-00.  C/W  FUNCTIONAL TEST OF THE EXTENSION & RETRACTION SYS REQUIRE IAW AMM 32-30-00.  C/W FUNCTIONAL TEST OF NOSEWHEEL STEERING SYS REQUIRE IAW AMM 32-51-00 / RII C/W IAW GMM 3-3 FOR INSTALLATION RIGGING.  OPS CHECKS NLG SHOCK STRUT ASSY.
